On 6-22-11 I had my first dysport injection under my eyes. I had zero facial/eye wrinkles. I had it done as prevention. I have full cheeks and now when I smile the skin under my eyes bunches. I noticed on day 3 and it had not gotten any better. Now I am seeing my first wrinkles at rest. What can I do? Will my eyes go back to normal or has this dysport mistake caused permanent damage? Thank you
Had Dysport Under Wrinkle Free Eyes- Now Have Bunching when I Smile.
Doctor Answers (5)
Don't worry, it will fade away
Neuromodulators (Botox, Dysport, Xeomin, Myobloc) are all temporary--completely. It is not too unusual to see a change in how a muscle contracts (and how the overlying skin wrinkles) when injecting small doses in delicate areas. You have two choices: wait for complete resolution, or actually have a little more injected to further soften the new wrinkled areas.
Dysport under the eyes
Sorry to hear about your unfortunate first experience with Dysport. The good news is the results won't last. Your face will return to normal but it will take some time. (3-6 months possibly) There is nothing that can really be done to speed the process along unfortunately. The bunching that you describe can come when the muscles around your eyes are temporarily not moving and the muscles in your lower face are (which is a good thing) --such as when you smile and the cheeks move up but the sides of the eyes do not. Don't worry (it makes more wrinkles anyway..), the Dysport will dissipate and resolve and you will back to your normal self again.
Dr. Grant Stevens
Web reference: http://www.marinaplasticsurgery.com
This will wear off.
Don't have this treatment again by this particular injector. Even with zero lines, there are good reasons to have BOTOX or Dysport. The key is knowing how to get the greatest aesthetic benefit from the treatment. Using these products in the lower eyelid can definitely create weakness in the lower eyelid and lines.
Web reference: http://www.lidlift.com
You might also like...
Negative Dysport Outcomes
The good news is that Dysport is not permanent. It's duration of action is typically 3-6 months, so this will get better. This can occasionally occur with certain facial anatomy and can be avoided in the future. I encourage you to discuss this with your injector, as an individual treatment plan can be determined.
Web reference: http://www.celibre.com/dysport-injections-more-info.aspx
Fillers and neurotoxins are over used. Best example is you. You used Dysport as a PREVENTATIVE measure?/??? This is over use of these medications. There is no evidence that it will prevent the appearance of wrinkles or delay aging. It just puts more money in the pocket of the injector.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.